# SDR FDEA202110082789

- Difficulty date: October 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Longeron
- Part number: AAA70861
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

CAC COMPARTMENT LONGERON L51 (PART # AAA7086-1) CORRODED. REMOVE AND REPLACE LONGERON AAA7086-1 REF DWG NAA6754 AND SRM 51-31-01-OG.
